# SDR UPS02839597

- Difficulty date: September 17, 2002
- Submitted: October 4, 2002
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- Aircraft time: 74,722 hours, 48,614 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1 AFT PIT STA 1220 BY LONG 33R FITTING HAS CORROSION INSIDE TORQUE BOX.   REMOVED CORROSION IAW DC8 SRM 51-1-8, FOUND TO BE OUT OF LIMITS IAW DC87 SRM 53-2-0 REMOVED TWO FITTINGS IAW DC8 SRM 51-1-20D.
